# SDR CKSA98604

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21098
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65B0410722
- Condition: Corroded
- Location: Bs 550
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER NEAR FWD LAV SVC PANEL ZONE 120, STA 550, STR 46L, WL 95, LBL 15 HAD AREA 7 X 2 CORRODED.  REPAIRED IAW ASA CKF-K1-051 SUPP SHEETS 1 & 2.  FOUND DURING ACCOMPLISHMENT OF C D AND CPCP AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, CORROSION TASK CARD NUMBER C53-125-01-01.
